Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffering from erectile dysfunction. I masturbate a lot. What should I do? Suggest some medicine

User rating for this question
Very Good
Answered by

Practicing since : 1995
Answered : 517 Questions
Hi Doctor,

I am 27 years old male. From past one year i am noticing soft erection in my penis or erectile dysfunction. I am getting married in few days and when i try to have sexual intercourse with my partner i get soft erection or erection for sometime. But when i masturbate i get full erection. When i wake up in the morning then also i get full erection. But in the day time i don't get hard erection.
Yes, i masturbate a lot. To be honest i do it 3-4 times daily (doing this from last 15 years). What are the possible reasons for this? Should i stop masturbating? Is there any quick jel or medicine which can help me getting a strong erection? I am not able to do intercourse till now. Please help.
Posted Mon, 23 Jul 2012 in Men's Health
Answered by Dr. V. Sasanka 11 hours later
The problem you have outlined is quite common, and when a patient says he has good early morning erections, it basically suggests that there is no major issue which needs a surgery.
You could try using tablets belonging to what we call 'PDE5Inhibitors' - like Viagra - we have found excellent results, but you will need a urologist's prescription for that. Also, try and see if you can stop worrying about your future marriage - stress does dampen erections significantly.
You can try putting masturbation on hold for a couple of days and see if things work out better. Some drugs called Nitric Oxide donors also might be useful to replenish the nitric oxide which might get used up in frequent masturbation but these drugs can cause you mild to moderate headache.
Let me know if this has been useful.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor